Thursday, December 1, 2022
HomeEditor PicksHow Often Can You Take Theraflu Tea

How Often Can You Take Theraflu Tea

How To Use Theraflu Cold

How Often Can You Drink Coffee While Pregnant?

If you are taking the over-the-counter product to self-treat, follow all directions on the product package before taking this medication. If you have any questions, ask your doctor or pharmacist. If your doctor has prescribed this medication, take it as directed.

Take the tablet, capsule, or liquid form by mouth with or without food. This medication may be taken with food or milk if stomach upset occurs.

The dosage is based on your age, medical condition, and response to treatment. Do not increase your dose or take this drug more often than directed. Do not take more of this medication than recommended for your age. There are many brands and forms of this product available. Read the dosing instructions carefully for each product because the amount of cough suppressant and may be different between products.

If you are using the chewable tablets, chew each tablet well and swallow. If you are using the liquid form of this medication, measure the dose carefully using a special measuring device/cup. Do not use a household spoon because you may not get the correct dose.

If you are using a product made to dissolve in the mouth , dry your hands before handling the medication. Place each dose on the tongue and allow to dissolve completely, then swallow it with saliva or with water.

Improper use of dextromethorphan may result in serious harm . Do not increase your dose, take it more frequently, or use it for a longer time than directed.

Read Also: Snapple Peach Tea Caffeine Content

How Do Theraflu Hot Liquids Work

With a blend of cold and flu fighting ingredients, Theraflu Hot Liquid powders target and attack your worst symptoms fast–including nasal congestion, sore throat, headache, body ache, fever, and sinus congestion. Some products will also relieve runny nose, sneezing and coughing.

Theraflu powders dissolve quickly in water and are ready to take in an instant. And thanks to the steamy vapors, you can start to feel the warmth of Theraflu Hot Liquid before your first sip.

How Do I Treat My Cough Symptoms

For coughs, antitussive medications such as dextromethorphan and diphenhydramine are used to help relieve coughs due to colds and flu.

Theraflu® ExpressMax® Daytime Severe Cold & Cough combines maximum-strength* medicines available without a prescription to relieve your worst symptoms so you can feel better fast. This product also treats: nasal congestion, cough, body ache, headache and sinus congestion.

Maximum-strength per 4 hour dose.

Also Check: Barry Allen Twisted Tea

What Other Drugs Will Affect Theraflu Nighttime Severe Cold

Ask a doctor or pharmacist before using this medicine if you are also using any other drugs, including prescription and over-the-counter medicines, vitamins, and herbal products. Some medicines can cause unwanted or dangerous effects when used together. Not all possible interactions are listed in this medication guide.

Taking this medicine with other drugs that make you sleepy or slow your breathing can worsen these effects. Ask your doctor before taking Theraflu Nighttime Severe Cold with a sleeping pill, narcotic pain medicine, muscle relaxer, or medicine for anxiety, depression, or seizures.

What Is Theraflu Nighttime Severe Cold

Pin on Herbal Teas

Acetaminophen is a pain reliever and a fever reducer.

Pheniramine is an antihistamine that reduces the natural chemical histamine in the body. Histamine can produce symptoms of sneezing, itching, watery eyes, and runny nose.

Phenylephrine is a decongestant that shrinks blood vessels in the nasal passages. Dilated blood vessels can cause nasal congestion .

Theraflu Nighttime Severe Cold is a combination medicine used to treat headache, runny nose, sneezing, stuffy nose, sinus congestion, watery eyes, and pain or fever caused by allergies, the common cold, or the flu.

Theraflu Nighttime Severe Cold may also be used for other purposes not listed in this medication guide.

Also Check: Strawberry Boba Dunkin

How Should I Take Theraflu Nighttime Severe Cold

Use exactly as directed on the label, or as prescribed by your doctor. Do not use for longer than recommended. Cold or allergy medicine is usually taken only for a short time until your symptoms clear up.

Do not take more of this medication than is recommended. An overdose of acetaminophen can damage your liver or cause death.

Dissolve the contents of one packet of medicine in 8 ounces of hot water. You may also mix the powder with 8 ounces of cool water and heat the mixture in a microwave oven. Stir the mixture thoroughly before and after heating it. Sip the mixture slowly, making sure you finish all of it within 10 to 15 minutes.

Do not take more than 6 packets of Theraflu Nighttime Severe Cold in one day .

Call doctor if your symptoms do not improve after 7 days of treatment, or if you have a fever with a headache, cough, or skin rash.

This medication can cause unusual results with allergy skin tests. Tell any doctor who treats you that you are taking an antihistamine.

Store at room temperature away from moisture and heat.

How Often Are You Taking Theraflu And How Often Do You Feed Your Child

Taking the side effects into consideration, it might be safe to take Theraflu just once or very infrequently to reduce uncomfortable symptoms. After all, your baby will do much better when you feel better. In addition to your dosage frequency, consider what your babys feeding schedule is like.

Try to take a dose only right after you breastfeed. Wait at least two hours before breastfeeding again. You might also take a dose at night when your little one is more likely to skip a feeding or eat less. This will help reduce any side effects like drowsiness or irritability.

But the truth? There simply isnt enough hard, statistical evidence to say whether or not Theraflu is absolutely safe for breastfeeding moms and their babies. Even Theraflu has a disclaimer on each product and on their site that asks nursing moms to consult with their physicians first before taking it.

With that said, lets take a look at what other choices we have besides flu medication.

You May Like: How Many Twisted Teas Are In A Case

Are There Any Drug Interactions With Theraflu

Some medications interact with Theraflu. You should always ask your pharmacist to double check for interactions before starting any OTC medications. They can let you know if theyre safe for you to take.

The following medications interact with Theraflu:

This may not be all the medications that interact with Theraflu products. Make sure to speak with your pharmacist so they can double check for you.

What Are Potential Side Effects Of Theraflu

How to Use Theraflu PowerPods for Cold & Flu – The Convenient Kitchen

Medication, food, and nutrients can pass through breast milk to your little one, so double-checking Theraflu safety is a good idea. There isnt a lot of research on the effects of flu medication on breastfeeding women purely based on ethical reasons for example, it would be improper or downright dangerous to test drugs on moms who breastfeed their children. Nevertheless, there is data extracted from voluntary studies and surveys. Since acetaminophen is such a common medication, it poses little risk to your little one when you take it while breastfeeding. Some infants are also prescribed acetaminophen, and this prescribed dose is much more than what they would get from your breast milk.

The other two ingredients is where it gets a little tricky. Dextromethorphan is a relaxant and sedative. This means taking high doses might make your little one drowsy, as well. It differs between moms, but it could also mean a dip in your milk supply.

Phenylephrine can also reduce your milk supply while taking Theraflu. However, it seems the effects go away in a few days. Keep in mind that decongestants can make their way into your breast milk and make your little one sleepier than usual.

Recommended Reading: Does Starbucks Have Popping Boba

Theraflu Flu & Cough Side Effects

Get emergency medical help if you have signs of an allergic reaction: hives difficult breathing swelling of your face, lips, tongue, or throat.

In rare cases, acetaminophen may cause a severe skin reaction that can be fatal. This could occur even if you have taken acetaminophen in the past and had no reaction. Stop taking this medicine and call your doctor right away if you have skin redness or a rash that spreads and causes blistering and peeling. If you have this type of reaction, you should never again take any medicine that contains acetaminophen.

Stop using this medicine and call your doctor at once if you have:

  • any new or worsening symptoms

  • severe drowsiness

  • fever for longer than 3 days

  • redness, swelling, or rash

  • sleep problems .

This is not a complete list of side effects and others may occur. Call your doctor for medical advice about side effects. You may report side effects to FDA at 1-800-FDA-1088.

Cold And Flu Warning: The Dangers Of Too Much Acetaminophen

Cold and flu season is here.

Peruse the aisles of a local pharmacy or grocery store and you will find more than 30 over-the-counter medications available to treat the symptoms of fever, headache, sore throat, and achy muscles. Many of these multi-symptom products contain acetaminophen, the active ingredient in Tylenol. This means cold and flu sufferers who are using multiple combination cough and cold remedies may inadvertently be taking more acetaminophen than they intend and putting themselves at risk for a serious complication: acetaminophen-induced liver toxicity.

Acetaminophen is the most commonly available pain-relieving and fever-reducing medication. It is an ingredient in more than 600 over-the-counter and prescription medications, and it has a remarkable safety profile: the dose at which potential toxicity occurs is dramatically higher than the amount that most adults need to effectively treat their symptoms . Moreover, acetaminophen does not cause the unwanted effects that are associated with non-steroidal anti-inflammatory drugs or prescription opioids. As a result, acetaminophen is known as a very safe and effective over-the-counter medication for the treatment of pain and fever, and is taken by millions of people.

Read Also: How To Remove Old Tea Stains From Carpet

Metformin And Theraflu Daytime Severe Cold & Cough Drug Interactions

Do not stop taking any medications without consulting your healthcare provider. Disclaimer: Every effort has been made to ensure that the information provided by Multum is accurate, up-to-date and complete, but no guarantee is made to that effect. In addition, the drug information contained herein may be time sensitive and should not be utilized as a reference resource beyond the date hereof. This material does not endorse drugs, diagnose patients, or recommend therapy. Multum’s information is a reference resource designed as supplement to, and not a substitute for, the expertise, skill, knowledge, and judgement of healthcare practitioners in patient care. The absence of a warning for a given drug or combination thereof in no way should be construed to indicate that the drug or combination is safe, effective, or appropriate for any given patient. Multum Information Services, Inc. does not assume any responsibility for any aspect of healthcare administered with the aid of information Multum provides. Copyright 2000-2018 Multum Information Services, Inc. The information contained herein is not intended to cover all possible uses, directions, precautions, warnings, drug interactions, allergic reactions, or adverse effects. If you have questions about the drugs you are taking, check with your doctor, nurse, or pharmacist. Some mixtures of medications can lead to serious and even fatal consequences.Continue reading > >

What Happens If I Miss A Dose

Since Theraflu Warming Severe Cold Daytime is taken when needed, you may not be on a dosing schedule. If you are taking the medication regularly, take the missed dose as soon as you remember. Skip the missed dose if it is almost time for your next scheduled dose. Do not take extra medicine to make up the missed dose.

Also Check: Peach Peace Tea Bulk

How Do I Treat My Runny Nose Sneezing Watery And Itchy Eye Symptoms

For runny nose, sneezing, watery and itchy eyes, antihistamines such as chlorpheniramine and diphenhydramine help relieve itchy, watery eyes sneezing, and runny nose caused by allergies, hay fever, and the common cold.

Theraflu® Nighttime Multi-Symptom Severe Cold with Lipton® Flavors relieves runny nose, sneezing, watery and itchy eyes, coughing, nasal congestion, body aches, sore throat, fever, headache and sinus congestion with the power youve come to expect from Theraflu® brand products and the great taste of Lipton® Green Tea & Honey Lemon Flavors.

Diabetes And Sick Days: What Meds Are Ok

In the midst of cold and flu season, you may wonder what medications are safe to take without greatly impacting blood glucose levels when you have diabetes. Overall, it’s the sickness that increases blood glucose in people with diabetes, not the medication used to treat it. However, some medications should be used with caution. Stacey O’Donnell, R.N., B.S., C.D.E., nurse manager, at Joslin Diabetes Center, goes over different types of medications and how they could impact your diabetes. Examples: Tylenol, Aspirin Effect on diabetes: No effect. Use cautiously if you have renal disease. Anti-inflammatory Examples: Ibuprofen, such as Advil, Motrin, Nuprin Effect on diabetes: No effect. Also should be used carefully if you have renal disease. Examples: Allegra, Bumex Effect on diabetes: Caution should be used in patients who have diabetes with renal disease, cardiac disease and high blood pressure. General guidelines for taking medications for people with diabetes are to avoid products containing sugar, such as sucrose, dextrose, fructose, lactose and honey, O’Donnell says. Also, choose products with little or no alcohol. A suggested list of sugar-free cough and cold medicines includes: Chlor-Trometon tablets Dimetapp Elixir Scot-Tussin DM Liquid Cerose-DM LiquidContinue reading > >

Read Also: Fit Tea Wraps Before And After

What Occurs If You Eat An Excessive Amount Of Strepsils

The report discovered 4 throat drop samples of Strepsils, a preferred model with Hongkongers, contained 2,4-dichlorobenzyl alcohol and amylmetacresol each antiseptics used to deal with mouth and throat infections which may result in abdomen discomfort, irritation to the central nervous system, swelling of the face and

Recommended Reading: What Ingredients Are In Long Island Iced Tea

Can You Take Theraflu While Breastfeeding

How Often Can You Use Rice Water For Natural Hair Growth ? | DiscoveringNatural

Posts on The Breastfeeding Mama contain affiliate links, which I earn a small commission from. These are provided for your convenience, and the price is not increased at all.

Breastfeeding mamas are pretty amazing, but that wont keep you from getting the common cold. Symptoms such as a low fever, cough, runny nose, and muscle soreness are not fun and can keep you down and anyone would want to try and find relief. There are options for you as a breastfeeding mom, but is Theraflu safe to take while breastfeeding?

Its important to acknowledge that according to the FAQ on Theraflu website they recommend that you consult your physician before using.

However, there is some information on Theraflu and breastfeeding to help you make your own educated decision. Theraflu is a mix of three medications: Acetaminophen relieves pain, Dextromethorphan helps with coughs and henylephrine relieves sinus discomfort.

Medication, food, and nutrients can pass through breast milk so any side effects from Theraflu could potentially be passed onto your baby. Dextromethorphan is a sedative and it could possibly make your baby drowsy and also cause a dip in your milk supply.

Tylenol, or acetaminophen and Advil,or ibuprofen are more commonly approved for breastfeeding, but as always consult your doctor if you have any concerns.

You May Like: Dunkin Donuts Boba

Which Product Is Right For Me

Read the package carefully. Check that the symptoms you want to treat are listed. Also make sure there are no medications for symptoms you dont have. Its important to note that any product with nighttime in its name will likely make you sleepy.

Theraflu products come as either a powder designed to be dissolved in hot water, a ready-to-use syrup, or as caplets. Choosing a dosage form is based on your preference. As long as the ingredients are the same, the products will provide the same effect. As mentioned above, many people choose Theraflu because they like the warm beverage the powder packets make.

If youre unsure, speak with your healthcare provider or pharmacist. They can help you select the best product for you.

Theraflu Warming Severe Cold Daytime Side Effects

Get emergency medical help if you have any of these signs of an allergic reaction:hives difficulty breathing swelling of your face, lips, tongue, or throat.

In rare cases, acetaminophen may cause a severe skin reaction that can be fatal. This could occur even if you have taken acetaminophen in the past and had no reaction. Stop taking this medicine and call your doctor right away if you have skin redness or a rash that spreads and causes blistering and peeling. If you have this type of reaction, you should never again take any medicine that contains acetaminophen.

Stop using Theraflu Warming Severe Cold Daytime and call your doctor at once if you have:

  • chest pain, fast, slow, or uneven heart rate

  • severe dizziness, feeling like you might pass out

  • mood changes, confusion, hallucinations, seizure

  • little or no urinating

  • nausea, upper stomach pain, itching, loss of appetite, dark urine, clay-colored stools, jaundice or

  • dangerously high blood pressure .

Common side effects may include:

  • dizziness, weakness, mild headache

  • dry mouth, nose, or throat

  • feeling nervous, restless, irritable, or anxious or

You May Like: Boba Dunkin Donuts

How To Use Theraflu Multi

See also Warning section.

If you are taking the over-the-counter product, read all directions on the product package before taking this medication. If you have any questions, consult your pharmacist.

Take this medication by mouth with or without food or as directed by your doctor. This medication can be taken with food or milk if stomach upset occurs.

If you are using a liquid form, carefully measure your prescribed dose using a medication-measuring device or spoon. Do not use a household spoon because you may not get the correct dose. If your liquid form is a suspension, shake the bottle well before each dose.

Chewable forms of this medication should be chewed thoroughly before swallowing.

The dosage is based on your age. Do not increase your dose or take this medication more often than directed without your doctor’s approval. Improper use of this medication may result in serious harm .

Tell your doctor if your condition lasts for more than 1 week, if it gets worse, or if it occurs with headache that doesn’t go away, rash, or fever lasting more than 3 days. These may be symptoms of a serious medical problem and should be checked by a doctor.

RELATED ARTICLES

Popular Articles